# SDR HNAA2010082600200

- Difficulty date: August 26, 2010
- Submitted: September 23, 2010
- Operation: Air carrier
- Aircraft: N3326E
- Make and model: Dhav DHC8103
- Aircraft serial: 234
- Aircraft time: 36,428 hours, 39,895 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  COMPLIED WITH WORKCARD 31-50-03Q.  OPS CHECKED GOOD AT THIS TIME.  NO DEFECTS NOTED, CLEARED MEL.
